Ask an expert
Question

27 Mar 2007

Cyberdoc ANSWER panic attack / disorder
Hi Cyberdoc

I recently stopped breast feeding 3 weeks ago. the gynea put me on dossalex (i dont know the spelling) to stop the breast milk.
the antidepressent he put me on is Cipralix 10mg 1 aday for 6 months.
im also on a very good multi vitiman Phyto-Vite apperently the prescribe them for cancer patients also. So they have to be some what good.
I have been on them for a monthand a week now because i thought tha it would stop the funny feelings i was having also thought it would put back the nutrients i was loosing from the breast feeding.

But i dont know if they are helping as I still get those so called panic attacks and feel really sick when it happens.

Thanks
Sugarbee
Answer 447 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sugarbee
Ask him to give you some 25 mg Aterax tablets to take when this feeling starts, to use as needed. The dose of your Cipralex can also be increased eventually - it takes up to 6-8 weeks before you really feel the full effect of the medication as it works slowly. Hang in there for a while. Keep on taking your Multi vit and take Cal Mag supplement too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote